RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 2  


Asymptotic behaviour of an eigenvalue in the continuous spectrum of a narrowed waveguide
G. Cardone, S. A. Nazarov, K. Ruotsalainen
3
On the efficiency of the Orthogonal Matching Pursuit in compressed sensing
E. D. Livshits
33
Parity and cobordism of free knots
V. O. Manturov
45
The multipoint de la Vallée-Poussin problem for a convolution operator
V. V. Napalkov, A. A. Nuyatov
77
On the existence of maximal semidefinite invariant subspaces for $J$-dissipative operators
S. G. Pyatkov
87
Classification of singularities in the problem of motion of the Kovalevskaya top in a double force field
P. E. Ryabov, M. P. Kharlamov
111
Asymptotic behaviour of the first moment of the number of steps in the by-excess and by-deficiency Euclidean algorithms
D. Frolenkov
143
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019